# SDR CALA9801797

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FORWARD OVERWING EMERGENCY EXIT DOOR FAILED PULL CHECK.  THE PULL FORCE ON THE DOOR WAS ADJUSTED TO SPECIFICATION IAW MM 52-21-0.
